MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2L 12 FR X 16 CM AGB; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2L 12 FR X 16 CM AGB; CATHETER HEMODIALYSIS NON IMPL
Catalog Number CDA-22122-U1A
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during placement of a vascath for patient needing dialysis in the msicu, it was detected by the operator that the catheter would not pass over the guidewire.When the wire was removed it was bent and unraveling.They obtained a second kit and it recurred".Associated complaints: 9680794-2026-00069.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of a damaged guidewire was confirmed by visual inspection of the customer supplied photo.The image shows a used guidewire with evidence of unraveling, however, full complaint verification testing to determine the cause of the damage could not be performed as no sample was returned for analysis.Arrow guidewires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the required standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guidewire kinking.Guidewire breakage may occur if a force greater than the design specification is applied during removal.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "during placement of a vascath for patient needing dialysis in the msicu, it was detected by the operator that the catheter would not pass over the guidewire.When the wire was removed it was bent and unraveling.They obtained a second kit and it recurred".Associated omplaints: 9680794-2026-00068 and 9680794-2026-00069.

Brand Name
ARROW HEMODIALYSIS KIT: 2L 12 FR X 16 CM AGB
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24065952
Report Number9680794-2026-00068
Device Sequence Number9240887
Product Code MPB
UDI-Device Identifier00801902096166
UDI-Public(01)00801902096166(11)250616(17)261218(10)33F25D0419(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDA-22122-U1A
Device Lot Number33F25D0419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown